# SDR UIEA2021110902381

- Difficulty date: November 8, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 89,824 hours
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Tru
- Part number: 28V5200Y402
- Part serial: 07048111
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

APU FAILED TO START ON GROUND ( APU TRU DEACTIVATED )( TRANSFERRED TO MDDR 156465 PER MEL 24-32-01B CAT D DUE DATE 08FEB22 MX ACTION C/W.  /     /  REMOVED AND REPLACED APU START TRU IAW AMM 24-32-04. OPS CHECK GOOD. THIS CLEARS DMI, MCC NOTIFIED. PLACARDS REMOVED.  /     /    )
